toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Leiva, V., Liu, S. Z., Shi, L., & Cysneiros, F. J. A. (2016). Diagnostics in elliptical regression models with stochastic restrictions applied to econometrics. J. Appl. Stat., 43(4), 627–642.
toggle visibility
Liu, S. Z., Leiva, V., Ma, T. F., & Welsh, A. (2016). Influence diagnostic analysis in the possibly heteroskedastic linear model with exact restrictions. Stat. Method. Appl., 25(2), 227–249.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print